# SDR HEEA966613

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 6400 · Tail Rotor System
- Part: Coupling O-Ring
- Part number: AE99296F
- Condition: Leak
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R COUPLING HALF O-RING OUT OF CENTER HOLE, LEAKS.
